Alert archive / Alabama / Flash Flood Warnings in 2010
Flash Flood Warning 45, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Jun 15, 2010, 6:36 PM CDT for Bibb County, Hale County, Perry County, Alabama. It was in force for 114 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2010, 6:36 PM CDT (23:36 UTC)
- Expired
- Jun 15, 2010, 8:30 PM CDT
- In force
- 114 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bibb County, AL, Hale County, AL, Perry County, AL
The radar
The Birmingham radar (KBMX), 69 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 7:30 PM CDT | FLASH FLOOD | 4 Wsw Ellards, AL | FLOODING REPORTED ON TROY PERKINS ROAD JUST WEST OF COUNTY ROAD 17. CREEK OVERFLOWED MAKING THE ROAD IMPASSABLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.6 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2607 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
271 WGUS54 KBMX 152336 FFWBMX ALC007-065-105-160130- /O.NEW.KBMX.FF.W.0045.100615T2336Z-100616T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 636 PM CDT TUE JUN 15 2010 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHERN BIBB COUNTY IN CENTRAL ALABAMA... THIS INCLUDES THE CITIES OF...CENTREVILLE...BRENT... PERRY COUNTY IN CENTRAL ALABAMA... THIS INCLUDES THE CITY OF MARION... NORTHEASTERN HALE COUNTY IN WEST CENTRAL ALABAMA... * UNTIL 830 PM CDT * AT 625 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED THE POSSIBILITY OF FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA...PRIMARILY AREAS NEAR WALLACE CREEK IN PERRY COUNTY. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST CENTREVILLE...MERTZ...LOW GAP AND HARRISBURG PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF UP TO 2 INCHES ARE POSSIBLE OVER THE NEXT HOUR...ON TOP OF UP TO 3 INCHES THAT HAS ALREADY FALLEN. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3300 8747 3298 8710 3249 8717 3248 8752 $$ GOGGINS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 2:39 PM CDT, 3 hours 57 minutes earlier.
Area forecast discussion, Jun 15, 2:39 PM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 239 PM CDT TUE JUN 15 2010 .DISCUSSION... AT THE SFC...VERY WEAK HIGH PRESSURE FLOW ACROSS THE AREA. UPPER HIGH PRESSURE OVER ERN GA/ERN FL...CREATING SW/S FLOW ACROSS C AL. THE COMBINATION OF VERY WARM TEMPERATURES AND THE UPPER FLOW IS HELP TO GENERATE HEAT INDUCED ACTIVITY AS WELL AS A GOOD MOISTURE FEED AROUND THE UPPER HIGH ALONG WITH INTERACTION WITH A DISTURBANCE ROTATING AROUND THE PERIPHERY OF THE UPPER HIGH. EXPECT THIS ACTIVITY TO DECREASE IN INTENSITY SOMEWHAT DURING THE EVENING WITH LOSS OF HEATING...BUT WILL LEAVE POPS IN AFTER MIDNIGHT AS AN ADDITIONAL SHORTWAVE SHOULD MOVE ACROSS AL TONIGHT. FLOW WILL REMAIN THE SAME FOR WED SO A POSSIBLE REPEAT WITH ADDITIONAL SHORTWAVE ACTIVITY CAN BE EXPECTED SO WILL HAVE CHANCE POPS IN FOR WHOLE DAY. AS WE MOVE INTO THU...UPPER HIGH RETROGRADES TO OUR W. THIS WILL PUT US IN A NW FLOW PATTERN AS HIGH CENTERS OVER TX/LA. THIS WILL CHANGE THE FLOW OF ACTIVITY BUT KEEP US IN LINE A DECENT SHOTS FOR TSRA ACTIVITY FOR THU AS WELL. AS WE MOVE INTO THE WEEKEND...BERMUDA HIGH WEAKENS AND ONSHORE FLOW WILL AIDE IN CONTINUED CHANCES FOR DIURNAL TSRA ACTIVITY. WITH UPPER HIGH REMAINING A FACTOR AND NO DECENT FRONTAL ACTIVITY...TEMPERATURES WILL REMAIN VERY WARM IN THE LOWER TO MID 90S WITH HEAT INDICES FROM THE UPPER 90S TO LOWER 100S. HEAT ISSUES WILL REMAIN A FACTOR THROUGH THE WEEKEND. 08 && .AVIATION...18Z TAF DISCUSSION. SCATTERED THUNDERSTORMS DEVELOPING EARLY THIS AFTERNOON ACROSS THE I-20/59 CORRIDOR. THIS TREND SHOULD CONTINUE INTO EARLY EVENING. FOR MGM AND TOI...CONVECTIVE TEMPERATURE A LITTLE HIGHER BUT SOME THUNDERSTORM DEVELOPMENT IS EXPECTED. WILL WORD TAFS WITH VC AND CB THROUGH 01Z WHEN ACTIVITY SHOULD BE TOO ISOLATED TO INCLUDE IN TAF COVERAGE. LOTS OF HZ/BR EVEN THROUGH THE PEAK HEATING HOURS ALONG WITH HIGH SPECIFIC HUMIDITY VALUES SUGGESTS A THREAT OF IFR VISIBILITIES ACROSS THE AREA OVERNIGHT. WILL BE CONSERVATIVE WITH MVFR VALUES AND SEE HOW TODAYS RAINFALL AFFECTS THE AREA. WINDS WILL BE LIGHT SW EXCEPT IN THUNDERSTORM OUTFLOW WHERE VARIABILITY AND HIGHER GUSTS SHOULD BE EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 70 93 69 90 71 / 40 40 20 30 20 ANNISTON 73 93 70 92 72 / 40 40 20 30 20 BIRMINGHAM 75 92 73 92 73 / 40 40 30 30 20 TUSCALOOSA 74 92 70 92 73 / 40 50 30 40 20 CALERA 74 92 72 91 72 / 50 40 40 40 20 AUBURN 74 94 72 92 72 / 30 30 30 40 20 MONTGOMERY 73 94 72 93 74 / 40 40 30 40 20 TROY 72 95 71 93 74 / 30 30 30 40 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 08/88
Hazardous weather outlook, Jun 15, 1:15 PM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 115 PM CDT TUE JUN 15 2010 ALZ011>015-017>050-161817- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 115 PM CDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH ROUGHLY 8 PM ACROSS ALL OF CENTRAL ALABAMA. SOME STORMS WILL HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS TO 50 MPH OR GREATER...AS WELL AS DIME TO QUARTER SIZE HAIL. HEAVY RAINFALL WILL ALSO HAVE THE POTENTIAL TO PRODUCE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY THIS AFTERNOON AND EARLY EVENING.
In the hours before
Local storm report, Jun 15, 5:59 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
559 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM LIGHTNING SSE ECLECTIC 32.64N 86.03W
06/15/2010 ELMORE AL EMERGENCY MNGR
A LIGHTNING STRIKE DAMAGED SOME ELECTRONICS AT THE
ECLECTIC POLICE DISPATCH OFFICE.
0440 PM TSTM WND DMG 3 NW TALLASSEE 32.56N 85.93W
06/15/2010 ELMORE AL EMERGENCY MNGR
A 18-20 INCH DIAMETER TREE WAS BLOWN DOWN ONTO A CABLE
LINE...ON GILMER AVENUE NORTHWEST OF TALLASEE.
&&
61Special weather statement, Jun 15, 6:10 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 610 PM CDT TUE JUN 15 2010 ALZ023-034-152345- BIBB-TUSCALOOSA- 610 PM CDT TUE JUN 15 2010 ...SIGNIFICANT WEATHER ALERT FOR BIBB AND TUSCALOOSA COUNTIES UNTIL 645 PM CDT... AT 607 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR HOLT...MOVING NORTHEAST AT 15 MPH. PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... HOLT. HOLT LOCK AND DAM. DEERLICK CREEK CAMPGROUNDS. I 20 REST AREA NEAR TUSCALOOSA. BROOKWOOD. VANCE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 17/KLAWS
Special weather statement, Jun 15, 6:10 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 610 PM CDT TUE JUN 15 2010 ALZ041-042-044-160000- AUTAUGA-LOWNDES-MONTGOMERY- 610 PM CDT TUE JUN 15 2010 ...SIGNIFICANT WEATHER ALERT FOR AUTAUGA...LOWNDES AND MONTGOMERY COUNTIES UNTIL 700 PM CDT... AT 608 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR LOWNDESBORO...OR 6 MILES NORTHEAST OF HAYNEVILLE... MOVING NORTHEAST AT 15 MPH. PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 27
Special weather statement, Jun 15, 6:18 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 618 PM CDT TUE JUN 15 2010 ALZ048-160000- RUSSELL- 618 PM CDT TUE JUN 15 2010 ...SIGNIFICANT WEATHER ALERT FOR RUSSELL COUNTY UNTIL 700 PM CDT... AT 617 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF FORT BENNING SOUTH...MOVING NORTHEAST AT 10 MPH. PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 27
Local storm report, Jun 15, 6:31 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
631 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 4 NNW CEDAR BLUFF 34.27N 85.61W
06/15/2010 CHEROKEE AL EMERGENCY MNGR
TREE DOWN NEAR INTERSECTION OF CR 77 AND CR 75.
0248 PM TSTM WND DMG 6 WSW NEW MOON 34.36N 85.61W
06/15/2010 CHEROKEE AL EMERGENCY MNGR
TREE DOWN ON AL HWY 273 1/4 MILE SOUTH OF BLANCHE
CROSSROADS.
0300 PM TSTM WND DMG 4 W NEW MOON 34.39N 85.58W
06/15/2010 CHEROKEE AL EMERGENCY MNGR
POWWER LINES DOWN ON CR 15 1/4 MILE NORTH OF CR 46.
0324 PM TSTM WND DMG 5 WSW NEW MOON 34.37N 85.60W
06/15/2010 CHEROKEE AL EMERGENCY MNGR
TREE DOWN ON CR 15 1 MILE NORTH OF BLANCHE CROSSROADS.
0356 PM TSTM WND DMG 4 W NEW MOON 34.39N 85.59W
06/15/2010 CHEROKEE AL EMERGENCY MNGR
FIRE DEPARTMENT REPORTS TREE DOWN ON HOUSE ON CR 15 WITH
MINOR ROOF DAMAGE.
&&Local storm report, Jun 15, 6:33 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
633 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM TSTM WND DMG 3 NNE ARLEY 34.13N 87.19W
06/15/2010 WINSTON AL BROADCAST MEDIA
TREES REPORTED DOWN IN ARLEY ON PELICAN ROAD.
1232 PM HAIL TARRANT 33.59N 86.77W
06/15/2010 E1.75 INCH JEFFERSON AL BROADCAST MEDIA
GOLF BALL SIZE HAIL REPORTED IN TARRANT.
1237 PM TSTM WND GST BIRMINGHAM 33.53N 86.80W
06/15/2010 M51.00 MPH JEFFERSON AL ASOS
51 MPH WIND RECORDED AT THE BIRMINGHAM INTERNATIONAL
AIRPORT.
1241 PM TSTM WND DMG 5 NNE BIRMINGHAM 33.59N 86.77W
06/15/2010 JEFFERSON AL BROADCAST MEDIA
POWER LINES REPORTED DOWN NEAR THE MCDONALDS IN TARRANT.
1248 PM TSTM WND DMG 6 NNE BIRMINGHAM 33.61N 86.77W
06/15/2010 JEFFERSON AL BROADCAST MEDIA
TREE DOWN BLOCKING THE ROADWAY IN FRONT OF SPRINGDALE
BAPTIST CHURCH.
1250 PM FLASH FLOOD TARRANT 33.59N 86.77W
06/15/2010 JEFFERSON AL TRAINED SPOTTER
SPOTTER REPORTS WATER 1 TO 1 1/2 FEET OVER THE ROAD AT
TARRANT AND HUFFMAN ROADS...WITH A VEHICLE STALLED IN THE
WATER.
0110 PM TSTM WND DMG FULTONDALE 33.62N 86.80W
06/15/2010 JEFFERSON AL LAW ENFORCEMENT
FULTONVILLE PD REPORTS TREE DOWN ON WALKERS CHAPEL ROAD
NETWEEN THE IRON BRIDGE AND COALBURG ROAD BLOCKING ONE
LANE OF TRAFFIC.
0120 PM HAIL HOOVER 33.38N 86.82W
06/15/2010 E0.25 INCH JEFFERSON AL TRAINED SPOTTER
DIME SIZE HAIL ALONG RIVERCHASE PARKWAY WEST.
0134 PM TSTM WND DMG TARRANT 33.59N 86.77W
06/15/2010 JEFFERSON AL LAW ENFORCEMENT
TREE DOWN ON HOUSE ON HOKE AVENUE AND POWER LINES DOWN.
ALSO A TREE DOWN IN ROAD ON ELIZABETH AVENUE.
0136 PM TSTM WND GST 3 ENE HOOVER 33.39N 86.76W
06/15/2010 E62.00 MPH SHELBY AL PUBLIC
0202 PM HEAVY RAIN 5 ESE BESSEMER 33.35N 86.88W
06/15/2010 M4.08 INCH JEFFERSON AL PUBLIC
RAINFALL REPORTED IN A 65 MINUTE TIME FRAME.
0209 PM TSTM WND DMG CAMP HILL 32.80N 85.65W
06/15/2010 TALLAPOOSA AL EMERGENCY MNGR
TREE DOWN ON HOUSE AND TRUCK ALONG OLD HWY 280.
0235 PM TSTM WND DMG 4 NNW CEDAR BLUFF 34.27N 85.61W
06/15/2010 CHEROKEE AL EMERGENCY MNGR
TREE DOWN NEAR INTERSECTION OF CR 77 AND CR 75.
0248 PM TSTM WND DMG 6 WSW NEW MOON 34.36N 85.61W
06/15/2010 CHEROKEE AL EMERGENCY MNGR
TREE DOWN ON AL HWY 273 1/4 MILE SOUTH OF BLANCHE
CROSSROADS.
0252 PM FLASH FLOOD 3 SE BESSEMER 33.34N 86.93W
06/15/2010 JEFFERSON AL LAW ENFORCEMENT
BESSEMER PD REPORTS GREENWOOD ROAD IS IMPASSIBLE DUE TO
FLASH FLOODING.
0300 PM TSTM WND DMG 4 W NEW MOON 34.39N 85.58W
06/15/2010 CHEROKEE AL EMERGENCY MNGR
POWWER LINES DOWN ON CR 15 1/4 MILE NORTH OF CR 46.
0320 PM TSTM WND DMG 5 WSW NEW MOON 34.38N 85.60W
06/15/2010 CHEROKEE AL EMERGENCY MNGR
TREE DOWN ALONG CR15 2 MILES NORTH OF THE BLANCHE
COMMUNITY.
0320 PM TSTM WND DMG 5 WSW NEW MOON 34.37N 85.61W
06/15/2010 CHEROKEE AL EMERGENCY MNGR
TREES DOWN ALONG AL 35 NEAR THE BLANCH COMMUNITY.
0324 PM TSTM WND DMG 5 WSW NEW MOON 34.37N 85.60W
06/15/2010 CHEROKEE AL EMERGENCY MNGR
TREE DOWN ON CR 15 1 MILE NORTH OF BLANCHE CROSSROADS.
0330 PM HAIL WEDOWEE 33.31N 85.49W
06/15/2010 E1.00 INCH RANDOLPH AL EMERGENCY MNGR
QUARTER SIZE HAIL NEAR HARRIS LAKE.
0356 PM TSTM WND DMG 4 W NEW MOON 34.39N 85.59W
06/15/2010 CHEROKEE AL EMERGENCY MNGR
FIRE DEPARTMENT REPORTS TREE DOWN ON HOUSE ON CR 15 WITH
MINOR ROOF DAMAGE.
0435 PM LIGHTNING SSE ECLECTIC 32.64N 86.03W
06/15/2010 ELMORE AL EMERGENCY MNGR
A LIGHTNING STRIKE DAMAGED SOME ELECTRONICS AT THE
ECLECTIC POLICE DISPATCH OFFICE.
0440 PM TSTM WND DMG 3 NW TALLASSEE 32.56N 85.93W
06/15/2010 ELMORE AL EMERGENCY MNGR
A 18-20 INCH DIAMETER TREE WAS BLOWN DOWN ONTO A CABLE
LINE...ON GILMER AVENUE NORTHWEST OF TALLASEE.
0441 PM TSTM WND DMG MARBURY 32.70N 86.47W
06/15/2010 AUTAUGA AL EMERGENCY MNGR
TREES DOWN ALONG US HWY 31 NEAR MARBURY.
0442 PM TSTM WND DMG 4 SSW MOUNTAIN CREEK 32.66N 86.50W
06/15/2010 AUTAUGA AL EMERGENCY MNGR
A TREE WAS BLOWN DOWN ONTO CR-68W ABOUT A 1/2 MILE FROM
US-31...NEAR THE MARBURY AREA.
0520 PM HAIL 1 NW NOTASULGA 32.57N 85.68W
06/15/2010 E1.75 INCH MACON AL FIRE DEPT/RESCUE
HAIL UP TO THE SIZE OF GOLF BALLS WAS REPORTED ON
AL-14...NEAR CONNECTION ROAD...JUST WEST OF DOWNTOWN
NOTASULGA.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 11:57 AM CDT | Severe Thunderstorm Warning | BMX | Winston | 48 min |
| Jun 15, 12:10 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 35 min |
| Jun 15, 12:20 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Tuscaloosa | 40 min |
| Jun 15, 12:26 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 34 min |
| Jun 15, 12:28 PM CDT | Areal Flood Advisory | BMX | Jefferson | 2 hr |
| Jun 15, 12:43 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 32 min |
| Jun 15, 12:49 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 26 min |
| Jun 15, 12:52 PM CDT | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Jun 15, 12:56 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Tuscaloosa | 34 min |
| Jun 15, 1:10 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Walker | 35 min |
| Jun 15, 1:24 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 36 min |
| Jun 15, 1:31 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 29 min |
| Jun 15, 1:44 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 31 min |
| Jun 15, 1:49 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 116 min |
| Jun 15, 1:51 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion | 24 min |
| Jun 15, 1:54 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Tallapoosa | 36 min |
| Jun 15, 1:57 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 33 min |
| Jun 15, 1:59 PM CDT | Areal Flood Advisory | BMX | Walker | 2 hr |
| Jun 15, 2:00 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 30 min |
| Jun 15, 2:10 PM CDT | Flash Flood Warning | BMX | Jefferson, Shelby | 3 hr |
| Jun 15, 2:12 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa | 33 min |
| Jun 15, 2:41 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 34 min |
| Jun 15, 2:46 PM CDT | Areal Flood Advisory | BMX | Bibb, Jefferson, Tuscaloosa | 3 hr |
| Jun 15, 2:56 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 34 min |
| Jun 15, 3:10 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 35 min |
| Jun 15, 3:19 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Talladega | 26 min |
| Jun 15, 3:25 PM CDT | Flash Flood Warning | BMX | Randolph | 2 hr |
| Jun 15, 3:28 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Pike | 32 min |
| Jun 15, 3:34 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cleburne | 116 min |
| Jun 15, 3:44 PM CDT | Severe Thunderstorm Warning | BMX | Clay | 31 min |
| Jun 15, 3:52 PM CDT | Flash Flood Warning | BMX | Calhoun, Cleburne | 3 hr |
| Jun 15, 3:54 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas | 36 min |
| Jun 15, 4:13 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne | 47 min |
| Jun 15, 4:19 PM CDT | Areal Flood Advisory | BMX | Clay, Cleburne | 116 min |
| Jun 15, 4:21 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Macon, Russell | 39 min |
| Jun 15, 4:27 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton | 33 min |
| Jun 15, 4:39 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 36 min |
| Jun 15, 4:47 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 28 min |
| Jun 15, 4:52 PM CDT | Severe Thunderstorm Warning | BMX | Autauga | 38 min |
| Jun 15, 4:56 PM CDT | Areal Flood Advisory | BMX | Autauga, Chilton, Coosa, Elmore | 2 hr |
| Jun 15, 4:58 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Perry | 32 min |
| Jun 15, 5:02 PM CDT | Areal Flood Advisory | BMX | Greene, Pickens, Sumter, Tuscaloosa | 3 hr |
| Jun 15, 5:08 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Tuscaloosa | 37 min |
| Jun 15, 5:18 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Tallapoosa | 42 min |
| Jun 15, 5:36 PM CDT | Severe Thunderstorm Warning | BMX | Pickens, Tuscaloosa | 24 min |
| Jun 15, 5:45 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry | 45 min |
| Jun 15, 5:52 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Perry | 23 min |
| Jun 15, 5:55 PM CDT | Areal Flood Advisory | BMX | Greene, Pickens, Tuscaloosa | 3 hr |
| Jun 15, 6:04 PM CDT | Areal Flood Advisory | BMX | Bibb, Greene, Hale, Perry | 3 hr |
| Jun 15, 6:04 PM CDT | Severe Thunderstorm Warning | BMX | Pike | 41 min |
| Jun 15, 6:16 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Perry | 44 min |
| Jun 15, 6:43 PM CDT | Areal Flood Advisory | BMX | Russell | 2 hr |
| Jun 15, 6:50 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby, Tuscaloosa | 115 min |
Nearby
Flash Flood Warnings in Alabama, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.